# SDR FDEA200907082524

- Difficulty date: July 8, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53974243202
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND MISDRILLED FASTENER HOLE IN C 64, ADJACENT TO P44 LT REPAIR PERFORMED BY REAM UP THE HOLE IN FITTING AND INSTALLING A SHOULDERED BUSHING IAW RAS/EFW/9000206/2009 ISS. B, APPROVED BY EA 6-5310-129175.
